Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 26, NWS Tulsa, OK

May 4, 2022Okfuskee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 4, 2022, 8:53 PM CDT for Okfuskee County, Oklahoma. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2022, 8:53 PM CDT (01:53 UTC)
Expired
May 4, 2022, 9:45 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Okfuskee County, OK

The radar

The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 9:26 PM CDTHAIL 0.88Okemah, OK
May 4, 9:48 PM CDTHAIL 0.756 Ese Bearden, OK
May 4, 9:50 PM CDTTSTM WND GST 633 E Okemah, OKMEASURED THUNDERSTORM WIND GUST OF 63 MPH AT THE OKEMAH MESONET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

964 
WFUS54 KTSA 050153
TORTSA
OKC107-050245-
/O.NEW.KTSA.TO.W.0026.220505T0153Z-220505T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
853 PM CDT Wed May 4 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  South central Okfuskee County in east central Oklahoma...

* Until 945 PM CDT.
    
* At 853 PM CDT, a severe thunderstorm with strong low level rotation
  that could produce a tornado at any time was located 5 miles east
  of Little, moving east at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Okemah...                         Bearden...

This includes Interstate 40 in Oklahoma between mile markers 212 and
223.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3543 9644 3549 9626 3529 9615 3529 9644
TIME...MOT...LOC 0153Z 250DEG 22KT 3531 9657 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

69
1 follow-up statement
080 
WWUS54 KTSA 050218
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
918 PM CDT Wed May 4 2022

OKC107-050245-
/O.CON.KTSA.TO.W.0026.000000T0000Z-220505T0245Z/
Okfuskee OK-
918 PM CDT Wed May 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTH
CENTRAL OKFUSKEE COUNTY...
    
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bearden, moving east at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Okemah...                         Bearden...

This includes Interstate 40 in Oklahoma between mile markers 212 and
223.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3543 9644 3549 9626 3529 9615 3529 9644
TIME...MOT...LOC 0218Z 251DEG 23KT 3536 9638 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 4, 8:24 PM CDT, 29 minutes earlier.

Area forecast discussion, May 4, 8:24 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
824 PM CDT Wed May 4 2022

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 823 PM CDT Wed May 4 2022
HP tornadic supercell continues over Okfuskee county and will
likely move into Okmulgee county within the hour. This storm
remains near the vicinity of warm front and a tornadic/flash flood
threat should persist as low level jet begins to strengthen.

Additional severe storms to the west will also likely impact
portions of east-central Oklahoma this evening. Storms still
expected to grow upscale with strong to severe MCS sweeping
through a large portion of eastern Oklahoma late this evening
into the early morning hours.

PWATs have already climbed to 1.8 inches and the threat for
significant and potentially damaging flash flooding will be likely
with any training storms. Tornado and severe thunderstorm
probabilities have already been increased on the Decision Support
Page to reflect current thinking, but will continue to be refined
as short term storm scale/mesoscale trends evolve.

.PREVIOUS SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022

Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.

PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022

Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.

Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.

&&

.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 4 2022

Widespread showers and thunderstorms and poor flying conditions
will occur at all sites overnight into early Thursday. Some
improvement is expected as the day goes on Thursday, but MVFR
ceilings will persist through the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  74  53  74 / 100  70  20   0
FSM   63  76  55  75 /  90  90  40   0
MLC   63  75  51  77 /  90  70  10   0
BVO   61  74  52  74 / 100  70  20   0
FYV   60  74  52  71 /  90  90  50  10
BYV   57  74  53  68 /  90  90  60  10
MKO   62  74  51  73 /  90  80  20   0
MIO   59  74  53  69 / 100  90  40  10
F10   62  74  50  75 / 100  60  10   0
HHW   64  77  53  79 /  80  90  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday afternoon for OKZ049-053>076.

AR...Flood Watch through Thursday afternoon for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...05
Hazardous weather outlook, May 4, 4:29 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Wed May 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Wed May 4 2022

...SEVERE WEATHER EXPECTED WITH THE POTENTIAL FOR A FEW STRONG
   TORNADOES...
...SIGNIFICANT FLOODING LIKELY TONIGHT INTO THURSDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Remainder of This Afternoon and Tonight.

TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma.
	ONSET...After 5 PM.

    AREA AT GREATEST RISK...East-Central Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Scattered severe storms thunderstorms will likely develop by late
afternoon or early evening across portions of eastern Oklahoma.
These storms will be capable of large hail, damaging winds and
tornadoes. A few strong tornadoes will be possible over east-central
Oklahoma near a warm frontal boundary.

More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat, with
potential for isolated gusts above 70 mph, and possibly tornadoes.

In addition, the threat for significant flash flooding continues to
increase given multiple rounds of thunderstorms with heavy rainfall
expected. A flash flood watch is in effect through Thursday
afternoon. Widespread 2 to 3 inches of rain are expected with
locally 5 to 6 inches likely in some locations.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.

EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.

Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 4, 7:29 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
729 PM CDT Wed May 4 2022

OKZ054-059-060-064-050100-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
729 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southeastern Osage,
northeastern Creek, southeastern Pawnee and central Tulsa Counties
through 800 PM CDT...

At 729 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Keystone State Park, moving northeast at 55 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Skiatook...
Mannford...                       Sperry...
Keystone State Park...            Turley...
Tulsa International Airport...    Gray...

This includes Interstate 44 between mile markers 204 and 208, and
between mile markers 215 and 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3645 9613 3627 9581 3622 9581 3596 9622
      3607 9640
TIME...MOT...LOC 0029Z 217DEG 46KT 3608 9625

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 4, 7:38 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
738 PM CDT Wed May 4 2022

OKZ055>057-061-050115-
Craig OK-Rogers OK-Nowata OK-Washington OK-
738 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southwestern Craig,
northern Rogers, southeastern Washington and southeastern Nowata
Counties through 815 PM CDT...

At 738 PM CDT, Doppler radar indicated a strong thunderstorm near
Oologah, moving northeast at 50 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Nowata...                         Chelsea...
Oologah...                        Talala...
New Alluwe...                     Watova...
Bushyhead...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3652 9526 3651 9530 3651 9543 3647 9543
      3636 9578 3639 9581 3640 9579 3642 9579
      3642 9583 3649 9589 3678 9554
TIME...MOT...LOC 0038Z 235DEG 45KT 3646 9575

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Local storm report, May 4, 7:49 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          2 WSW OKEMAH            35.42N 96.34W
05/04/2022                   OKFUSKEE           OK   TRAINED SPOTTER

            SPOTTER 2WSW OF OKEMAH REPORTED A TORNADO
            ONE HALF MILE W CROSSING I-40.

&&

JDS
Special weather statement, May 4, 7:54 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
754 PM CDT Wed May 4 2022

OKZ054-055-060-061-050130-
Tulsa OK-Osage OK-Rogers OK-Washington OK-
754 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of northwestern Rogers,
eastern Osage, southern Washington and northeastern Tulsa Counties
through 830 PM CDT...

At 754 PM CDT, Doppler radar indicated a strong thunderstorm over
Sperry, moving northeast at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Tulsa...                          Owasso...
Skiatook...                       Collinsville...
Sperry...                         Oologah...
Ramona...                         Vera...
Turley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3619 9600 3631 9614 3661 9585 3639 9553
TIME...MOT...LOC 0054Z 232DEG 43KT 3630 9600

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 4, 8:16 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
816 PM CDT Wed May 4 2022

OKZ056>058-050145-
Craig OK-Ottawa OK-Nowata OK-
816 PM CDT Wed May 4 2022

...Strong thunderstorms will impact portions of Craig, Ottawa and
east central Nowata Counties through 845 PM CDT...

At 816 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Welch to 12 miles east of Lenapah. Movement
was northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Miami...                          Vinita...
Baxter Springs...                 Commerce...
Fairland...                       Afton...
Quapaw...                         Welch...
Bluejacket...                     Treece...
Picher...                         Narcissa...
White Oak...                      Ottawa...
Peoria...                         Cardin...
Hollow...                         Centrailia...
Pyramid Corners...                Centralia...

This includes Interstate 44 between mile markers 278 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9462 3688 9462 3667 9495 3667 9500
      3663 9500 3653 9516 3678 9560 3700 9539
TIME...MOT...LOC 0116Z 234DEG 50KT 3685 9507 3687 9542

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Local storm report, May 4, 8:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             3 E OKFUSKEE            35.60N 96.18W
05/04/2022  E0.70 INCH       OKMULGEE           OK   EMERGENCY MNGR

            REPORT OF DIME SIZE HAIL NEAR INTERSECTION
            OF HIGHWAY 56 AND 110 ROAD.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:01 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington29 min
May 4, 7:04 PM CDTSpecial Weather StatementTSACreek26 min
May 4, 7:09 PM CDTSevere Thunderstorm WarningTSACreek21 min
May 4, 7:18 PM CDTTornado WarningTSAOkfuskee42 min
May 4, 7:29 PM CDTSpecial Weather StatementTSATulsa31 min
May 4, 7:38 PM CDTSpecial Weather StatementTSARogers37 min
May 4, 7:42 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers33 min
May 4, 7:53 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
May 4, 7:54 PM CDTSpecial Weather StatementTSARogers36 min
May 4, 7:56 PM CDTTornado WarningTSAOkfuskee, Okmulgee49 min
May 4, 8:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
May 4, 8:18 PM CDTRiver Flood WarningTSAOttawa5 days
May 4, 8:29 PM CDTRiver Flood WarningTSALeFlore36 hr
May 4, 8:33 PM CDTSevere Thunderstorm WarningTSAOkfuskee57 min
May 4, 8:42 PM CDTTornado WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee48 min
May 4, 9:00 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner4 hr
May 4, 9:04 PM CDTSpecial Weather StatementTSAOttawa26 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner66 min
May 4, 9:38 PM CDTTornado WarningTSAOkfuskee, Okmulgee52 min
May 4, 10:08 PM CDTSpecial Weather StatementTSACreek37 min
May 4, 10:12 PM CDTSpecial Weather StatementTSAPawnee33 min
May 4, 10:15 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg60 min
May 4, 10:28 PM CDTSpecial Weather StatementTSAOkfuskee32 min
May 4, 10:30 PM CDTSpecial Weather StatementTSACherokee, Wagoner45 min
May 4, 10:35 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner7 hr
May 4, 10:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
May 4, 10:40 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 4, 10:45 PM CDTSpecial Weather StatementTSAPawnee30 min
May 4, 10:48 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
May 4, 11:08 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage37 min
May 4, 11:12 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
May 4, 11:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee48 min
May 4, 11:14 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee46 min
May 4, 11:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah49 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
May 4, 11:35 PM CDTFlash Flood Warning Considerable damage threatTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner11 hr
May 4, 11:54 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatTSAOkmulgee5 hr
May 4, 11:55 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington29 min
May 4, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa48 min
May 5, 12:03 AM CDTSpecial Weather StatementTSACreek, Tulsa42 min
May 5, 12:09 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Okmulgee, Wagoner36 min
May 5, 12:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah47 min
May 5, 12:27 AM CDTAreal Flood AdvisoryTSATulsa4 hr
May 5, 12:44 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee31 min
May 5, 12:58 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
May 5, 1:03 AM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more7 hr
May 5, 1:13 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee47 min
May 5, 1:49 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha41 min
May 5, 2:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more42 min
May 5, 2:34 AM CDTSpecial Weather StatementTSASequoyah26 min
May 5, 2:39 AM CDTRiver Flood WarningTSAOttawa4 days
May 5, 2:55 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
May 5, 3:19 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Sequoyah4 hr
May 5, 3:46 AM CDTFlash Flood WarningTSALatimer2 hr
May 5, 5:43 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner12 hr
May 5, 6:09 AM CDTAreal Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more11 hr
May 5, 7:53 AM CDTAreal Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more9 hr
May 5, 8:10 AM CDTRiver Flood WarningTSATulsa6 hr
May 5, 8:14 AM CDTRiver Flood WarningTSARogers, Tulsa36 hr
May 5, 8:28 AM CDTRiver Flood WarningTSAMuskogee24 hr
May 5, 8:39 AM CDTRiver Flood WarningTSANowata48 hr
May 5, 10:22 AM CDTAreal Flood WarningTSAOkfuskee, Okmulgee7 hr
May 5, 10:30 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 5, 11:12 AM CDTSpecial Weather StatementTSAPawnee33 min
May 5, 11:25 AM CDTSpecial Weather StatementTSAOkfuskee35 min
May 5, 12:00 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner2 hr
May 5, 12:04 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa26 min
May 5, 12:22 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner38 min
May 5, 12:30 PM CDTSpecial Weather StatementTSAWagoner30 min
May 5, 12:54 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner24 min
May 5, 1:00 PM CDTSpecial Weather StatementTSAMayes30 min
May 5, 1:01 PM CDTSpecial Weather StatementTSACherokee, Muskogee44 min
May 5, 1:06 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg39 min
May 5, 1:19 PM CDTSpecial Weather StatementTSACherokee26 min
May 5, 1:24 PM CDTSpecial Weather StatementTSAChoctaw36 min
May 5, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw46 min
May 5, 1:33 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware42 min
May 5, 1:35 PM CDTRiver Flood WarningTSAOsage, Tulsa7 hr
May 5, 1:36 PM CDTRiver Flood AdvisoryTSATulsa15 hr
May 5, 1:41 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg34 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.